AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Pseudofunctors on Modules with Zero Dimensional Support
I-Chiau Huang
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
1995; 53 pp; softcover
Volume: 114
ISBN-10: 0-8218-2608-5
ISBN-13: 978-0-8218-2608-9
List Price: US$34
Individual Members: US$20.40
Institutional Members: US$27.20
Order Code: MEMO/114/548
[Add Item]

Request Permissions

This book examines a topic from the theory of residues and duality. For broad classes of local algebras \(f:R\rightarrow S\) and an \(R\)-module \(M\) of zero dimensional support, Huang provides various canonical constructions of an \(S\)-module of zero dimensional support. Canonical isomorphisms between the various approaches are given using the residue map. The constructions preserve injective hulls of residue fields. This work should be of considerable interest to people working with residual complexes and duality theory, as well as to those interested in injective modules.

Readership

Mathematicians working with residual complexes and duality theory, as well as those interested in injective modules.

Table of Contents

  • Introduction
  • Generalized fractions on modules with support
  • Modules with zero dimensional support
  • Pseudofunctors
  • Residues for power series rings
  • A pseudofunctor on the residually finitely generated category
  • Comparison of pseudofunctors
  • References
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia